# SDR DALA2025073105732

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 21,590 hours, 9,252 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO A RT ENGINE BLEED FAULT WITH A REPORTED MUSTY ODOR BY THE CABIN CREW. SYSTEM FAULTING THE PRV.   REPLACED OVP, PRV, HPV, AND SENSE LINE 1 BETWEEN HP AND PRV.
